# SDR IXXA05SMN24S

- Difficulty date: April 29, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, MAIN CARGO BAY STA 781.000 L-14R AFT FITTING CRACKED 1 IN STA 781.000.  REMOVED CRACKED FITTING IAW DC-8 SRM 53-1-0 PAGE 1, DC-8 SRM 51-1-20D PAGE 21.  FABRICATED NEW FITTING IAW DWG NR 3779970.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9. TORQUED IAW DC-8 RM 51-3-1.
